| Model Number |
620-2261511-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed a "ecg monitoring failure" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, power cycling, ecg monitoring stress testing and all functional testing without duplicating the report.An internal inspection of the device found no discrepancies.No multi-function cable was returned and could not be visually inspected or functionally tested.The defib receptacle and mfc were replaced as a precaution, and the device will be tagged with a warning to discard the mfc used in the event to prevent recurrence.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.